Announcement

Collapse
No announcement yet.

Losing hair w/ Concerta?!?!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Losing hair w/ Concerta?!?!

    I have been on Concerta for ADHD for 5 months (56 mg, 72 mg for the past month), and lately, I have been noticing that a LOT of my hair has been coming out. When I brush my hair, I get huge amounts of hair in my brush, and the entire counter is covered in hair, and when I take a shower, and ring my hair out afterwards, huge locks of hair come out in my hand. It's not all from one spot, but from all over. My ponytail has become noticibly smaller, and my once thick-blonde hair is becoming very thin, at an alarming rate. Does anyone know if hair loss is a side effect of concerta? I cannot find that side effect anywhere on the sheet that I got from the doctor, but I cannot come up with any other explanation. Please help!!! I'm scared that I'm losing my hair at the age of 16!!!!

    legallyblond3939

  • #2
    If you Check out the PDR info on Concerta...

    There have been a few instances of scalp hair loss in patients taking methylphenidate (the drug contained in Concerta).

    Comment


    • #3
      Hair loss.

      My daughter is 10 and has been on extended release concerta. She to has lost a tremendous amount of her hair. I'd say at least fifty percent of it. Also her head is always itching. I am going to go back to her doctor to see what else can be done. I hate to stop the medication but I don't want my child to lose her hair either. Talk to your doctor. It is a side effect of the medication although it is not one of the most common side effects. It really stinks. It works so well for her hyperactivity and concentration. Let me know how you do with the medication. My daughter has been on it for about a year but was increased in dose about 2 months ago. I am worried about her self esteem.
      Originally posted by legallyblond3939 View Post
      I have been on Concerta for ADHD for 5 months (56 mg, 72 mg for the past month), and lately, I have been noticing that a LOT of my hair has been coming out. When I brush my hair, I get huge amounts of hair in my brush, and the entire counter is covered in hair, and when I take a shower, and ring my hair out afterwards, huge locks of hair come out in my hand. It's not all from one spot, but from all over. My ponytail has become noticibly smaller, and my once thick-blonde hair is becoming very thin, at an alarming rate. Does anyone know if hair loss is a side effect of concerta? I cannot find that side effect anywhere on the sheet that I got from the doctor, but I cannot come up with any other explanation. Please help!!! I'm scared that I'm losing my hair at the age of 16!!!!

      legallyblond3939

      Comment


      • #4
        Hair loss consequent to the administration of a drug I think is rather common. So far I have seen many medicines that result into this problem and become a concern of huge headache. There must be some ways to contradict this problem but we are not able to find that I suppose.

        Comment

        Working...
        X